# SDR GTIA2022111036772

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 1,664 hours, 678 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES @ 2K DURING APPR CLASSIC MUSTY/SOCKS SMELL.  -PERFORM TSM 05-50-00-810-831-A, ACCOMPLISHED ISOLATED PACK RUN #1 & #2 W/ APU IAW AMM 21-00-00, NO SMELLS NOTED. PERFORM PACK RUN #1 & #2 W/ ENGINES PER AMM 71-00-00, NO SMELLS NOTED. A/C OK FOR SERVICE, PFR CLEAN.
